Call Us For Additional Information
(888) 803-7598

Seroquel Overdose

Seroquel has very serious and sometimes deadly effects. It is essential to first thoroughly evaluate if Seroquel's potential benefits outweighs its risks with a qualified medical professional. If beginning Seroquel treatment, it is important to understand what signs may indicate adverse effects are occurring. There are ways of managing a Seroquel overdose that should be understood.

If a minor Seroquel overdose has occurred, it is important to make sure an airway is present so that the patient is able to breathe. Since seizure, dystonic reaction of the head and neck, and obtundation can occur after a Seroquel overdose, aspiration with induced emesis can result. Immediate monitoring by medical professionals of the patient's cardiac activity should be present in order to avoid any risk of arrhythimias from being suffered as a result of Seroquel overdose.

Seroquel has been linked to neuroleptic malignant syndrome, fatal instances of heatstroke, and tardive dyskinesia. A special caution when combining Seroquel with other drug therapies is necessary because of the interaction it can have. Using other drugs in combination with Seroquel may increase the risk of suffering a Seroquel overdose.

Need Legal Help?

Call Today: (888) 803-7598

Contact us for free information or to start a free case review.

 I agree that submitting this form and the information contained within does not establish an attorney client relationship.

Attorney Advertising Flood Law Group LLP
1101 Pennsylvania Avenue, Suite 600
Washington, DC 20004